MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 6.6F BROVIAC CV CATHETERS 1.0MM LUMEN (WHITE ADAPTER) REPAIR KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS 6.6F BROVIAC CV CATHETERS 1.0MM LUMEN (WHITE ADAPTER) REPAIR KIT; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 0601620
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history records have been reviewed with special attention to the raw materials, subassemblies, manufacturing process and quality control testing.This lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.The device has been returned for evaluation; no break was noted to the returned catheter.Therefore, the investigation is unconfirmed to the reported catheter dislodgement and confirmed for hub detachment.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one (1) malfunction event.A review of the event indicated that model 0601620 chronic catheter repair experienced a device detachment and a device dislodged or dislocated.This event was reported from a single source.This event involved a patient with no reported injury.The patient was reported as a (b)(6) year old male whose weight was not provided.

Brand Name
6.6F BROVIAC CV CATHETERS 1.0MM LUMEN (WHITE ADAPTER) REPAIR KIT
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8528412
Report Number3006260740-2019-00965
Device Sequence Number1883803
Product Code LJS
UDI-Device Identifier00801741074479
UDI-Public(01)00801741074479
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0601620
Device Catalogue Number0601620
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/18/2019
Patient Sequence Number1